# SDR R61A201503130169

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N177HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000481
- Aircraft time: 6,499 hours, 4,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GASH BELOW MAIN CABIN DOOR.  MAINTENANCE REPAIRED IAW ETD 2015-190-024218.  C1-C3 FOR ALL WORK PERFROMED FCBS 53-10-00-0004 AFFECTED. REF DMI L/P R36483/3 FOR INCORPORATION OF MRBR TASK.  AIRCRAFT REMAINS AT PIT UNTIL ALL SERVICE IS COMPLETED.
